PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 3 | 261-266
Tytuł artykułu

Mycielskians and matchings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown in this note that some matching-related properties of graphs, such as their factor-criticality, regularizability and the existence of perfect 2-matchings, are preserved when iterating Mycielski's construction.
Wydawca
Rocznik
Tom
25
Numer
3
Strony
261-266
Opis fizyczny
Daty
wydano
2005
otrzymano
2003-07-15
poprawiono
2004-07-23
Twórcy
  • Department of Informatics and Mathematics, Faculty of Agriculture, University of Zagreb, Svetosimunska c. 25, 10000 Zagreb, Croatia
Bibliografia
  • [1] D.C. Fisher, P. McKenna and E.D. Boyer, Hamiltonicity, diameter, domination, packing and biclique partitions of Mycielski's graphs, Discrete Appl. Math. 84 (1998) 93-105, doi: 10.1016/S0166-218X(97)00126-1.
  • [2] M. Larsen, J. Propp and D. Ullman, The fractional chromatic number of Mycielski's graphs, J. Graph Theory 19 (1995) 411-416, doi: 10.1002/jgt.3190190313.
  • [3] L. Lovász and M.D. Plummer, Matching Theory, Ann. Discr. Math. 29 (North-Holland, Amsterdam, The Netherlands, 1986).
  • [4] J. Mycielski, Sur le coloriage des graphes, Colloq. Math. 3 (1955) 161-162.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1279
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.